# SDR 9501109139

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Tr Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO CID, THE RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATION WAS ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED GEAR, WIRING, AND SWITCHES.  NO DISCREPANCIES FOUND.  AIRCRAFT RETURNED TO SERVICE.
